Diffusions generated by the Wiener process

  • G.S. Bigun Institute for Applied Problems of Mechanics and Mathematics, 3b Naukova str., 79060, Lviv, Ukraine
  • M.M. Osypchuk Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: diffusion process, Markov process, Wiener process, the transformation of the phase space, random replacement time
Published online: 2013-12-30

Abstract


The article concerns the possibility ofmaking a diffusion process in $\mathbb R^m$ by converting theWiener process. Here we apply a smooth transformation of phase space and random time substitution with the help of additive functional of integral type.
Article metrics
PDF downloads: 12
Abstract views: 51
How to Cite
(1)
BigunG., OsypchukM. Diffusions Generated by the Wiener Process. Carpathian Math. Publ. 2013, 5 (2), 180-186.